# SDR FDEA201507102189

- Difficulty date: July 10, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 611 hours, 11,985 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Contactor
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WON’T RAISE WITH ELECTRIC SWITCH.   REMOVED AND REPLACED THE LEFT FWD DOOR CONTROL CONTACTOR IAW SWPM 20-20-03.  COMPLIED WITH AN OPS TEST IAW MM 52-11-02-2.  OPS CHECKED NORMAL.  OK TO CONTINUE.
